RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 5, Pages 592–600 (Mi de10372)  

This article is cited in 3 scientific papers (total in 3 papers)

Ordinary Differential Equations

Stability of a Periodic Solution of a Nonlinear Delay Differential Equation

Yu. F. Dolgii, S. G. Nikolaev

Ural State University, Ekaterinburg

Full text: PDF file (1192 kB)

English version:
Differential Equations, 2001, 37:5, 621–630

Bibliographic databases:

UDC: 517.929.5
Received: 20.11.1999

Citation: Yu. F. Dolgii, S. G. Nikolaev, “Stability of a Periodic Solution of a Nonlinear Delay Differential Equation”, Differ. Uravn., 37:5 (2001), 592–600; Differ. Equ., 37:5 (2001), 621–630

Citation in format AMSBIB
\Bibitem{DolNik01}
\by Yu.~F.~Dolgii, S.~G.~Nikolaev
\paper Stability of a Periodic Solution of a Nonlinear Delay Differential Equation
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 5
\pages 592--600
\mathnet{http://mi.mathnet.ru/de10372}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1850722}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 5
\pages 621--630
\crossref{https://doi.org/10.1023/A:1019256313172}


Linking options:
  • http://mi.mathnet.ru/eng/de10372
  • http://mi.mathnet.ru/eng/de/v37/i5/p592

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. F. Dolgii, A. V. Zakharov, “A delay effect upon periodic oscillations in a conservative system”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 2, S24–S44  mathnet  mathscinet  zmath  elib
    2. Yu. F. Dolgii, S. N. Nidchenko, “A branching method for studying stability of a solution to a delay differential equation”, Siberian Math. J., 46:6 (2005), 1039–1049  mathnet  crossref  mathscinet  zmath  isi
    3. Yu. F. Dolgii, “Application of self-adjoint boundary value problems to investigation of stability of periodic delay systems”, Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S16–S25  mathnet  crossref  mathscinet  zmath  elib
  • Number of views:
    This page:65
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019